Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nicholas1994

8 Months After Accutane And I Still Have Scars

Recommended Posts

Posted

I started accutane january 2014 and finished in July but now I still have horrible red marks and dents In my face. I feel so so dry like my lips and my face. Could this be due to winter weather? Or my oils just not returned yet. Please help me

Share this post


Link to post
Share on other sites
Posted (edited)

Chemical peels will fix the marks almost entirely. I get mine from skin obsession but make up artist's choice is a more popular brand.

Accutane is pretty intense and side effects can linger. If you had those symptoms during treatment and they just never subsided than I would assume the medicine is the cause. Someone else might have some good dry skin product recommendations.

Edited by Kay24

Share this post


Link to post
Share on other sites
Posted

Accuntane doesn't treat acne scars.....

Share this post


Link to post
Share on other sites
Posted

Accuntane doesn't treat acne scars.....

I didn't say it did... Accutane has left me with them

Share this post


Link to post
Share on other sites
Posted

scars usually become more visible during the tane treatment and after…. but with time they might get better, although not in my case:) If by marks you mean pigmentation, it will definitely get lighter or disappear within 2-3 years on its own or faster if you do treatments (laser etc…) I agree with the above post-accutane does not treat scars but it sounded from your post that you expected it to. In any case, dryness should have subsided by now but if it did not then that has to be addressed with dermatologist. My oil returned 1 months after accutane was stopped. But oil returned together with acne as before:) good luck to you!

Share this post


Link to post
Share on other sites
Posted

scars usually become more visible during the tane treatment and after…. but with time they might get better, although not in my case:) If by marks you mean pigmentation, it will definitely get lighter or disappear within 2-3 years on its own or faster if you do treatments (laser etc…) I agree with the above post-accutane does not treat scars but it sounded from your post that you expected it to. In any case, dryness should have subsided by now but if it did not then that has to be addressed with dermatologist. My oil returned 1 months after accutane was stopped. But oil returned together with acne as before:) good luck to you!

I know I've been through it all. But my point is I used to have very smooth skin and very mild acne I never had any scars. What has given me scars Is the initial breakout with accutane which has left me with old looking skin!

Share this post


Link to post
Share on other sites
Posted

scars usually become more visible during the tane treatment and after…. but with time they might get better, although not in my case:) If by marks you mean pigmentation, it will definitely get lighter or disappear within 2-3 years on its own or faster if you do treatments (laser etc…) I agree with the above post-accutane does not treat scars but it sounded from your post that you expected it to. In any case, dryness should have subsided by now but if it did not then that has to be addressed with dermatologist. My oil returned 1 months after accutane was stopped. But oil returned together with acne as before:) good luck to you!

I know I've been through it all. But my point is I used to have very smooth skin and very mild acne I never had any scars. What has given me scars Is the initial breakout with accutane which has left me with old looking skin!

well then, you have to leave it be for now and treat scars with laser or some other alternative late,r because, in my opinion and from my personal experience, scars do not get significantly better unless you laser treat them or just accept them as they are.:)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×